# SDR ABXA9701213

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591013013
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 85-01-02, FOUND UPPER LEFT CORNER OF VENTRAL DOOR JAMB CRACKED.  REPAIRED IAW ABX REA D953-19957.
